Efficient calculation of uncertainty quantification

E.J.W. Maten, ter, R. Pulch, W.H.A. Schilders, H.H.J.M. Janssen

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

Samenvatting

We consider Uncertainty Quantification (UQ) by expanding the solution in so-called generalized Polynomial Chaos expansions. In these expansions the solution is decomposed into a series with orthogonal polynomials in which the parameter dependency becomes an argument of the orthogonal polynomial basis functions. The time and space dependency remains in the coefficients. In UQ two main approaches are in use: Stochastic Collocation (SC) and Stochastic Galerkin (SG). Practice shows that in many cases SC is more efficient for similar accuracy as obtained by SG. In SC the coefficients in the expansion are approximated by quadrature and thus lead to a large series of deterministic simulations for several parameters. We consider strategies to efficiently perform this sequence of deterministic simulations within SC.
Originele taal-2Engels
TitelProgress in Industrial Mathematics at ECMI 2012
RedacteurenM. Fontes, M. Günther, N. Marheineke
Plaats van productieCham
UitgeverijSpringer
Pagina's361-370
ISBN van geprinte versie978-3-319-05364-6
DOI's
StatusGepubliceerd - 2014
Evenement17th European Conference on Mathematics for Industry (ECMI 2012), July 23-27, 2012, Lund, Sweden - Lund, Zweden
Duur: 23 jul 201227 jul 2012
http://www.maths.lth.se/ecmi/ecmi2012_org/

Publicatie series

NaamMathematics in Industry
Volume19
ISSN van geprinte versie1612-3956

Congres

Congres17th European Conference on Mathematics for Industry (ECMI 2012), July 23-27, 2012, Lund, Sweden
Verkorte titelECMI 2012
LandZweden
StadLund
Periode23/07/1227/07/12
Ander17th European Conference on Mathematics for Industry
Internet adres

Vingerafdruk Duik in de onderzoeksthema's van 'Efficient calculation of uncertainty quantification'. Samen vormen ze een unieke vingerafdruk.

  • Citeer dit

    Maten, ter, E. J. W., Pulch, R., Schilders, W. H. A., & Janssen, H. H. J. M. (2014). Efficient calculation of uncertainty quantification. In M. Fontes, M. Günther, & N. Marheineke (editors), Progress in Industrial Mathematics at ECMI 2012 (blz. 361-370). (Mathematics in Industry; Vol. 19). Springer. https://doi.org/10.1007/978-3-319-05365-3_50